ANALYSIS OF FRACTIONAL DIFFERENTIAL SYSTEMS INVOLVING RIEMANN LIOUVILLE FRACTIONAL DERIVATIVE


Creative Commons License

Batik S., YÖRÜK DEREN F.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.69, no.2, pp.1345-1355, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.31801/cfsuasmas.670823
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1345-1355

Abstract

This paper is devoted to studying the multiple positive solutions for a system of nonlinear fractional boundary value problems. Our analysis is based upon the Avery Peterson fixed point theorem. In addition, we include an example for the demonstration of our main result.